Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how can I handle gut problems from Effexor?

Posted by Bob on November 12, 1999, at 22:32:07

In reply to Re: how can I handle gut problems from Effexor?, posted by jamie on November 12, 1999, at 17:03:36

You might want to think of diet issues as well. (Wonder why I never thought about saying the same for anyone else having the same trouble...)

You have any dairy in your diet, for instance? I never really had a problem with it, even on three different meds. Then I start on a fourth (for side effects) and BOOM! How many feet of intestines do we have? 32? Well, it started feeling like I had 32 cu.ft. of gas in me all of a sudden several times a day (yes, I realize that would mean my intestines expanding to 1 ft in cross-sectional area ... that's EXACTLY how it felt.) Anyway, lactose intolerance. Never a problem before that new med.

From other posters, it sounds like this is fairly common for effexor, but obviously its more "common" for some people than for others. Maybe diet has something to do with it.

[On wellbutrin, I suddenly developed an allergy to cats. Off wellbutrin, back to no allergy. Go figure]





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:15071